# SDR UIEA2017082201520

- Difficulty date: August 21, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,508 hours, 18,016 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO START APU.  OPS CHECK APU IAW FIM 49-11-988,  APU OPS CHECKED NORMAL. NO DEFECTS NOTED. START EGT MAX 778,  STABLE AT 343 EGT.  KVA MAX ELEC AIR LOAD,  EGT STABILIZED AT 450 DEGREES.
